# SDR REXA2018031200210

- Difficulty date: March 12, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 25,287 hours, 16,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING DOOR POST CUT-OUT,  FOUND A CRACK ON THE RT FLOORBEAM ANGLE.   REMOVED AND REPLACED THE ANGLE IN FLIGHT DECK IAW SRM 51-42-06, AND SRM 51-42-21                                
AAR S/M-107
